# SDR AALA202406046770

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 75,641 hours, 29,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TRIM PANEL AND EMERGENCY EXIT LIGHT AT DOOR 1L IS LOOSE AND LIGHT IS INOPERATIVE.  LOOSE WIRES AROUND DOOR. RESECURED LOOSE WIRE
